全部成果分类

  • 2015(5)
  • journalarticle...(5)

按条件检索“5”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings of planar graphs with maximum degree Δ EI

作者:Cheng, Xiaohan ;Huang, Danjun ;Wang, Guanghui ;Wu, Jianliang

作者机构:[Cheng, Xiaohan ;Wang, Guanghui ;Wu, Jianliang ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Huang, Danjun ] Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang; 321004, China

来源:Discrete Applied Mathematics,2015,Vol.190-191,34-41

资源类型:期刊论文

2. A probabilistic collocation Eulerian-Lagrangian localized adjoint method on sparse grids for assessing CO2leakage through wells in randomly heterogeneous porous media EI

作者:Wang, Hong ;Ren, Yongqiang ;Jia, Jinhong ;Celia, Michael A.

作者机构:[Wang, Hong ;Ren, Yongqiang ;Jia, Jinhong ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Celia, Michael A. ] Department of Civil and Environmental Engineering, Princeton University, Princeton; NJ; 08544, United States;[Wang, Hong ] Department of Mathematics, University of South Carolina, Columbia; SC; 29208, United States

来源:Computer Methods in Applied Mechanics and Engineering,2015,Vol.292,35-53

资源类型:期刊论文

3. On Solutions of Sparsity Constrained Optimization EI

作者:Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long

作者机构:[Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long ] Department of Applied Mathematics, Beijing Jiaotong University, Beijing; 100044, China;[Zhou, Sheng-Long ] School of Mathematics, University of Southampton, Southampton; SO17 1BJ, United Kingdom;[Pan, Li-Li ] Department of Mathematics, Shandong University of Technology, Zibo; Shandong; 255049, China

来源:Journal of the Operations Research Society of China,2015,Vol.3,Issue.4,421-439

资源类型:期刊论文

4. Fourth-order accurate alternating group schemes for the diffusion problem EI

作者:Qu, Fuli ;Wang, Wenqia

作者机构:[Qu, Fuli ] Basic Courses’ Department, Shandong Women’s University, Shandong; Jinan, China;[Wang, Wenqia ] School of Mathematics, Shandong University, Shandong; Jinan, China

来源:International Journal of Future Generation Communication and Networking,2015,Vol.8,Issue.9,163-172

资源类型:期刊论文

5. A modified weak Galerkin finite element methods for convection–diffusion problems in 2D EI

作者:Gao, Fuzheng ;Wang, Xiaoshen ;Mu, Lin

作者机构:[Gao, Fuzheng ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Xiaoshen ] Department of Mathematics, University of Arkansas at Little Rock, Little Rock; AR; 72204, United States;[Gao, Fuzheng ] School of Materials Science and Engineering, Shandong University, Jinan, China;[Mu, Lin ] Department of Mathematics, Michigan State University, East Lansing; MI; 48824, United States

来源:Journal of Applied Mathematics and Computing,2015,Vol.49,Issue.1-2,493-511

资源类型:期刊论文

TOP